Research article Special Issues

Existence theory for coupled nonlinear third-order ordinary differential equations with nonlocal multi-point anti-periodic type boundary conditions on an arbitrary domain

  • Received: 27 July 2019 Accepted: 12 September 2019 Published: 14 October 2019
  • MSC : 34B10, 34B15

  • In this paper, we derive existence and uniqueness results for a coupled system of nonlinear third order ordinary differential equations equipped with nonlocal multi-point anti-periodic type coupled boundary conditions. Leray-Schauder alternative and Banach contraction mapping principle are the main tools of our study. Examples are constructed for illustrating the obtained results. Under appropriate conditions, our results correspond to the ones for an ant-periodic boundary value problem of nonlinear third order ordinary differential equations.

    Citation: Bashir Ahmad, Ahmed Alsaedi, Mona Alsulami, Sotiris K. Ntouyas. Existence theory for coupled nonlinear third-order ordinary differential equations with nonlocal multi-point anti-periodic type boundary conditions on an arbitrary domain[J]. AIMS Mathematics, 2019, 4(6): 1634-1663. doi: 10.3934/math.2019.6.1634

    Related Papers:

  • In this paper, we derive existence and uniqueness results for a coupled system of nonlinear third order ordinary differential equations equipped with nonlocal multi-point anti-periodic type coupled boundary conditions. Leray-Schauder alternative and Banach contraction mapping principle are the main tools of our study. Examples are constructed for illustrating the obtained results. Under appropriate conditions, our results correspond to the ones for an ant-periodic boundary value problem of nonlinear third order ordinary differential equations.


    加载中


    [1] L. Zheng, X. Zhang, Modeling and Analysis of Modern Fluid Problems, London: Academic Press, 2017.
    [2] F. T. Akyildiz, H. Bellout, K. Vajravelu, et al. Existence results for third order nonlinear boundary value problems arising in nano boundary layer fluid flows over stretching surfaces, Nonlinear Anal. Real., 12 (2011), 2919-2930. doi: 10.1016/j.nonrwa.2011.02.017
    [3] A. Abid, P. Eloe, Positive solutions of boundary value problems for ordinary differential equations with dependence on higher order derivatives, Comm. Appl. Nonlinear Anal., 24 (2017), 101-108.
    [4] M. Ashordia, On boundary value problems for systems of nonlinear generalized ordinary differential equations, Czechoslovak Math. J., 67 (2017), 579-608.
    [5] R. Liu, Z. Wu, Well-posedness of a class of two-point boundary value problems associated with ordinary differential equations, Adv. Differ. Equ., 2018 (2018), 54.
    [6] V. A. Il'in, E. I. Moiseev, Nonlocal boundary-value problem of the first kind for a Sturm-Liouville operator in its differential and finite difference aspects, Diff. Equat., 23 (1987), 803-810.
    [7] P. W. Eloe, B. Ahmad, Positive solutions of a nonlinear nth order boundary value problem with nonlocal conditions, Appl. Math. Lett., 18 (2005), 521-527. doi: 10.1016/j.aml.2004.05.009
    [8] J. R. L. Webb, G. Infante, Positive solutions of nonlocal boundary value problems: A unified approach, J. London Math. Soc., 74 (2006), 673-693. doi: 10.1112/S0024610706023179
    [9] S. Clark, J. Henderson, Uniqueness implies existence and uniqueness criterion for non local boundary value problems for third-order differential equations, Proc. Amer. Math. Soc., 134 (2006), 3363-3372. doi: 10.1090/S0002-9939-06-08368-7
    [10] J. R. Graef, J. R. L. Webb, Third order boundary value problems with nonlocal boundary conditions, Nonlinear Anal. Theor., 71 (2009), 1542-1551. doi: 10.1016/j.na.2008.12.047
    [11] M. Feng, X. Zhang, W. Ge, Existence theorems for a second order nonlinear differential equation with nonlocal boundary conditions and their applications, J. Appl. Math. Comput., 33 (2010), 137-153. doi: 10.1007/s12190-009-0278-x
    [12] B. Ahmad, S. K. Ntouyas, H. H. Alsulami, Existence results for n-th order multipoint integral boundary-value problems of differential inclusions, Electron. J. Differ. Eq., 203 (2013), 1-13.
    [13] B. Ahmad, A. Alsaedi, N. Al-Malki, On higher-order nonlinear boundary value problems with nonlocal multipoint integral boundary conditions, Lith. Math. J., 56 (2016), 143-163. doi: 10.1007/s10986-016-9311-6
    [14] M. Boukrouche, D. A. Tarzia, A family of singular ordinary differential equations of the third order with an integral boundary condition, Bound. Value Probl., 1 (2018), 32.
    [15] A. Alsaedi, M. Alsulami, R. P. Agarwal, et al. Some new nonlinear second-order boundary value problems on an arbitrary domain, Adv. Differ. Equ., 1 (2018), 227.
    [16] B. Ahmad, A. Alsaedi, M. Alsulami, et al. Second-order ordinary differential equations and inclusions with a new kind of integral and multi-strip boundary conditions, Differ. Equ. Appl., 11 (2019), 183-202.
    [17] T. Hayat, A. Aziz, T. Muhammad, et al. On magnetohydrodynamic flow of second grade nanofluid over a nonlinear stretching sheet, J. Magn. Magn. Mater., 408, (2016), 99-106.
    [18] T. Hayat, M. Z. Kiyani, I. Ahmad, et al. On analysis of magneto Maxwell nano-material by surface with variable thickness, Int. J. Mech. Sci., 131 (2017), 1016-1025.
    [19] G. S. Wang, A. F. Blom, A strip model for fatigue crack growth predictions under general load conditions, Eng. Fract. Mech., 40 (1991), 507-533. doi: 10.1016/0013-7944(91)90148-T
    [20] E. Yusufoglu, I. Turhan, A mixed boundary value problem in orthotropic strip containing a crack, J. Franklin Inst., 349 (2012), 2750-2769. doi: 10.1016/j.jfranklin.2012.09.001
    [21] T. V. Renterghem, D. Botteldooren, K. Verheyen, Road traffic noise shielding by vegetation belts of limited depth, J. Sound Vib., 331 (2012), 2404-2425. doi: 10.1016/j.jsv.2012.01.006
    [22] A. Granas, J. Dugundji, Fixed Point Theory, New York: Springer-Verlag, 2005.
  • Reader Comments
  • © 2019 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(531) PDF downloads(375) Cited by(0)

Article outline

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog